arrow
Volume 17, Number 5
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 17 (1999), pp. 449-456.

Preview Full PDF 1851 20266 Abstract

Shuang-Suo Zhao, Chang-Yin Wang & Guo-Feng Zhang

J. Comp. Math., 17 (1999), pp. 457-462.

Preview Full PDF 1811 20429 Abstract

Xiu-Chuan Gu, Shu-Li Yang & Li-Xin Tao

J. Comp. Math., 17 (1999), pp. 463-474.

Preview Full PDF 1858 20839 Abstract

Xiao-Bo Liu

J. Comp. Math., 17 (1999), pp. 475-494.

Preview Full PDF 1922 20262 Abstract

Song-Nian He & Cai-Ping Yang

J. Comp. Math., 17 (1999), pp. 495-508.

Preview Full PDF 1872 20183 Abstract

Han-Lin Chen, Xue-Zhang Liang, Si-Long Peng & Shao-Liang Xiao

J. Comp. Math., 17 (1999), pp. 509-522.

Preview Full PDF 1928 20170 Abstract

Lin Qiu, Taketomo Mitsui & Jiao-Xun Kuang

J. Comp. Math., 17 (1999), pp. 523-532.

Preview Full PDF 1888 20095 Abstract

Xue-Jun Xu & Li-Kang Li

J. Comp. Math., 17 (1999), pp. 533-544.

Preview Full PDF 1862 19909 Abstract

Yi-Ming Wei & Qing-Huai Hu

J. Comp. Math., 17 (1999), pp. 545-552.

Preview Full PDF 1826 20255 Abstract

Ming-You Huang, Ru Qu & Cheng-Hun Gong

J. Comp. Math., 17 (1999), pp. 553-560.

Preview Full PDF 1870 20107 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard